All Publications

Show all


Crisan, Dan; López-Yela, Alberto; Miguez, Joaquín

Stable Approximation Schemes for Optimal Filters Journal Article

In: SIAM/ASA Journal on Uncertainty Quantification, 8 (1), pp. 483-509, 2020.

Links | BibTeX | Tags: optimal filters, stability analysis, State space models, truncated filters

Asheghan, Mohammad Mostafa; Shafai, Bahram; Míguez, Joaquín

On the Stability of a Stochastic Nonlinear Model of the Heart Beat Rate During a Treadmill Exercise Journal Article

In: IFAC-PapersOnLine, 53 (2), pp. 16457-16461, 2020, ISSN: 2405-8963, (21st IFAC World Congress).

Abstract | Links | BibTeX | Tags: nonlinear dynamcs, parameter perturbation, stability analysis, Stochastic processes, system biology